No change, permanently tired, aching getting a bit emotional too

I was diagnosed with PA in June had weekly and monthly injection now got to wait 3 months for next jab. Went to Doctor today, told him not feeling much better, exhausted, don't want to do anything, aching,feel quite emotional and now having a day off work after recently having had 6 weeks school holidays (not good) He has told me got to wait for B12 to kick in - find this hard to believe after having 6 previous jabs and folic tablets, said can't give/do anything else. Surely there must be something!!

2 Replies

oldestnewest
  • You need to find out what your latest blood results are......immediately before the jab.

    I have been working with my GP over the last 2 years and we have observed that I don't retain B12 very well.

    Consequently, I have 6 weekly injections. So much better.

    E,x

  • Hi Zann

    I was diagnosed last year and my doctor and nurse have been fantastic, I was able to tell my nurse how tired I was feeling and whether I had any of the PA symptoms come back quicker before my next injection; consequently my jabs are now every five weeks instead of every 3 months. You need to monitor symptoms over the weeks after you have had an injection and see how soon you start to feel tired again.

    When I am due an injection i usually feel very tired quickly, cannot concentrate, and trying to complete normal daily activities usually feel like huge mountainous tasks. A few days after the jab I feel better and more energtic.

You may also like...